Articles written in Pramana – Journal of Physics
Volume 85 Issue 4 October 2015 pp 593-603
In this paper, we have presented the applicability of the first integral method for constructing exact solutions of (2+1)-dimensional Jaulent–Miodek equations. The first integral method is a powerful and effective method for solving nonlinear partial differential equations which can be applied to nonintegrable as well as integrable equations. The present paper confirms the significant features of the method employed and exact kink and soliton solutions are constructed through the established first integrals.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode